Posted 12/30/2007 11:28 PM (GMT -6)
I've been getting hives lately too. I get them on my face! very pretty. My doctor isn't sure why I'm getting them. I might be allergic to something, and that is causing the hives. any chance you're using a new lotion or laundry detergent? Anything with lots of phosphates in it might cause skin irritation and hives. Maybe someone else can shed some more light on this for you too.
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
33 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus